# SDR RU3A20160114003

- Difficulty date: January 1, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N85
- Make and model: Cndair CL6013A
- Aircraft serial: 5138
- Aircraft time: 10,880 hours, 4,460 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Panel
- Part number: 8220328004
- Part serial: 1098
- Condition: Defective
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ELEC ODOR EMANATING FROM PILOT'S ALTITUDE AWARENESS PANEL.  REPLACEMENT OF THE PILOTS ALTITUDE AWARENESS PANEL RESOLVED THE ISSUE.
